Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differentiable actions of $S^1$ and $S^3$ on homotopy spheres


Author: Kai Wang
Journal: Bull. Amer. Math. Soc. 79 (1973), 147-149
MSC (1970): Primary 57E30
MathSciNet review: 0307262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Browder and Ted Petrie, Semi-free and quasi-free 𝑆¹ actions on homotopy spheres, Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham), Springer, New York, 1970, pp. 136–146. MR 0263111
  • 2. Wu-chung Hsiang, A note on free differentiable actions of 𝑆¹ and 𝑆³ on homotopy spheres, Ann. of Math. (2) 83 (1966), 266–272. MR 0192506
  • 3. H. T. KU, Characteristic invariants, Proc. Conference on Transformation Groups (Amherst, 1971), Springer (to appear).
  • 4. G. R. Livesay and C. B. Thomas, Free 𝑍₂ and 𝑍₃ actions on homotopy spheres, Topology 7 (1968), 11–14. MR 0220277
  • 5. C. T. C. Wall, Surgery on compact manifolds, Academic Press, London-New York, 1970. London Mathematical Society Monographs, No. 1. MR 0431216
  • 6. Kai Wang, Free and semi-free smooth actions of 𝑆¹ and 𝑆³ on homotopy spheres, Proceedings of the Second Conference on Compact Transformation Groups (Univ. Massachusetts, Amherst, Mass., 1971) Springer, Berlin, 1972, pp. 119–130. Lecture Notes in Math., Vol. 298. MR 0362384

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E30

Retrieve articles in all journals with MSC (1970): 57E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13133-7